CaltechAUTHORS
  A Caltech Library Service

Homological Mirror Symmetry for manifolds of general type

Kapustin, Anton and Katzarkov, Ludmil and Orlov, Dmitri and Yotov, Mirroslav (2009) Homological Mirror Symmetry for manifolds of general type. Central European Journal of Mathematics, 7 (4). pp. 571-605. ISSN 1895-1074. https://resolver.caltech.edu/CaltechAUTHORS:20091125-095742069

[img] PDF - Submitted Version
See Usage Policy.

475Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20091125-095742069

Abstract

In this paper we outline the foundations of Homological Mirror Symmetry for manifolds of general type. Both Physics and Categorical prospectives are considered.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.2478/s11533-009-0056-x DOIArticle
http://www.springerlink.com/content/fq77n70630266474/PublisherArticle
http://arxiv.org/abs/1004.0129arXivDiscussion Paper
ORCID:
AuthorORCID
Kapustin, Anton0000-0003-3903-5158
Orlov, Dmitri0000-0002-2230-457X
Additional Information:© 2009 Versita Warsaw and Springer-Verlag Berlin Heidelberg. Received 22 August 2009; accepted 1 September 2009. First and second authors are partially supported by NSF Grant DMS0600800 and by Clay Math Institute. We have benefited greatly from discussions M. Kontsevich, P. Seidel, K. Hori, C. Vafa and E. Witten. We are very thankful to D. Auroux and T. Pantev, without whom this paper would have never been written. We would like to thank IPAM, UCLA and especially M. Green and H. D. Cao for the wonderful working conditions of the program Symplectic Geometry and Physics, during which the work on this paper was initiated. The first two authors are grateful to KITP, Santa Barbara and especially D. Gross, R. Dijgraaf, D. Freed and T. Pantev, for the wonderful athmosphere during the program Geometry, Duality and Strings, when most of this work was done.
Funders:
Funding AgencyGrant Number
NSFDMS-0600800
Clay Math InstituteUNSPECIFIED
Subject Keywords:Homological mirror Symmetry; K theory; Categories
Issue or Number:4
Classification Code:MSC: 57D37 - 57R17 - 14J33
Record Number:CaltechAUTHORS:20091125-095742069
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20091125-095742069
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:16807
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:04 Jan 2010 23:59
Last Modified:03 Oct 2019 01:17

Repository Staff Only: item control page